# SDR SWIA201229396

- Difficulty date: January 24, 2012
- Submitted: January 27, 2012
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 23,529 hours, 20,966 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC 2 LOW PRESSURE CAUTION MESSAGE ON CLIMBOUT.  (FLT 5378)  NR 2 ENGINE DRIVEN HYDRAULIC PUMP LEAKING AT CASE HALF.  REPLACED NR 2 ENGINE DRIVEN HYDRAULIC PUMP, P/N: 887055  S/N OFF: MX625960A.
